# SDR DHL9780260C

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER T/E PANEL ABOVE AT I/B GROUND SPOILER HOLE.  TRIMMED DAMAGED AREA OF SKIN AND FABRICATED REPAIR DOUBLER PER SRM 57-2-1, 7.2 X 5.0.
